# SDR V0XD201403060036

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Doubler
- Part number: 14525991004
- Condition: Corroded
- Location: Partition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 61 FWD PARTITION DOUBLER CORRODED.  REMOVED DOUBLER AND NINE (9) NUT PLATES.  RECIEVED NEW DOUBLER.  REINSTALLED ORIGINAL NINE (9) NUT PLATES AND INSTALLED NEW DOUBLER IAW SRM 51-40-02, 51-49-09, 51-20-03, 51-40-06, SWPM 20-20-00 AND CPM 51-21-03. WO 80204, WORK CARD 2297.
